# SDR YENA2025082800891

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 67,879 hours, 24,319 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2101, JFK-CHS. "WHILE CRUISING AT FL 340 FLIGHT CREW EXPERIENCED AN ODOR SIMILAR TO A MAGIC MARKER IN THE COCKPIT THAT DEVELOPED INTO BURNING EYES AND THROAT. FA#1 INFORMED THE CA PAX WERE FEELING SICK WITH BURNING THROAT AND ONE VOMITING,. PHYSICAL SYMPTOMS EXPERIENCED BY CREW AND CUSTOMERS. AT THE GATE ODOR WAS NOTICABLE IN THE AFT CABIN . ( PACKS ); COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2 ODOR WAS APU RELATED AND CORRECTED ON WO#1435431 N/R#6 TSI#592972 PERFORMED DECONTAMINATION LEVEL B PER TSM 05-50-00-810-085-B/05-50-00-810-085 A/C OK FOR CONT SERVICE "
